MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Weight Changes (2607)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate event date based on gfe that states it started since january.Additional suspect medical device components involved in the event: model number/catalog number: sc-4318, serial number: n/a, batch/lot number: 29280663, model/catalog description: clik x anchor sterile kit, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient is experiencing discomfort at the lead anchor site, attributed to weight loss.There is no indication of device malfunction, and stimulation remains effective.As a result, a revision procedure has was performed to reposition the lead anchors to a deeper location.During surgery, minor amount of bipolar electrocautery was used.Post operatively, the patient is recovering as expected.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate event date based on gfe that states it started since january.Additional suspect medical device components involved in the event: model number/catalog number: sc-4318.Serial number: n/a.Batch/lot number: 29280663.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate event date based on gfe that states it started since (b)(6).Additional suspect medical device components involved in the event: model number/catalog number: sc-4318.Serial number: n/a.Batch/lot number: 29280663.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).The lead anchors have not been returned as they remain implanted.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.A review of the device history record (dhr) revealed that the device met specifications prior to shipping and no anomalies or deviations related to the event occurred during manufacturing.The devices were not returned for analysis.However, the patient experienced weight loss, which resulted in discomfort at the lead anchor site due to changes in tissue coverage.There was no indication of device malfunction and stimulation remained effective.Therefore, the likely root cause is an adverse event related to patient condition.

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24730440
Report Number3006630150-2026-01920
Device Sequence Number21153959
Product Code LGW
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/07/2024
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number29661765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/31/2026
04/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date03/31/2026
05/21/2026
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale